A. Galichon and M. Henry, Set Identification in Models with Multiple Equilibria, Rev. Econ. Stud, vol.78, pp.1264-1298, 2011.

P. Grieco, Discrete games with flexible information structures: an application to local grocery markets, RAND Journal of Economics, vol.45, pp.303-340, 2014.

C. Gualdini, An Econometric Model of Network Formation with an Application to Board Interlocks between Firms, 2018.

H. Kaido, F. Molinari, and J. Stoye, Confidence Intervals for Projections of Partially Identified Parameters, 2018.

H. Kaido and A. Santos, Asymptotically efficient estimation of models defined by convex moment inequalities, Econometrica, vol.82, issue.1, pp.387-413, 2014.

S. Khan and E. Tamer, Irregular Identification, Support Conditions, and Inverse Weight Estimation, Econometrica, vol.78, issue.6, p.20212042, 2010.

M. Mazzeo, Product Choice and Oligopoly Market Structure, Rand Journal of Economic, vol.33, issue.2, pp.1-22, 2002.

K. Menzel, Inference for Games with Many Players, Rev. Econ. Stud, vol.83, issue.1, pp.306-337, 2014.

I. Molchanov and F. Molinari, Applications of random set theory in econometrics, Annu. Rev. Econ, vol.6, issue.1, pp.229-251, 2015.

A. De-paula, Econometric Analysis of Games with Multiple Equilibria, Annu. Rev. Econ, vol.5, pp.107-131, 2013.

P. Reiss, Empirical Models of Discrete Strategic Choices, American Economic Review, vol.86, pp.421-426, 1996.

R. T. Rockafellar, Convex Analysis, 1970.

J. P. Romano and A. M. Shaikh, Inference for Identifiable Parameters in Partially Identified Econometric Models, J. Statist. Plann. Infer, vol.138, pp.2786-2807, 2008.

J. P. Romano and A. M. Shaikh, Inference for the identified set in partially identified econometric models, Econometrica, vol.78, issue.1, pp.169-211, 2010.

J. P. Romano and A. M. Shaikh, On the Uniform Asymptotic Validity of Subsampling and the Bootstrap, Ann. Stat, vol.40, issue.6, pp.2798-2822, 2012.

J. Romano, A. Shaikh, and M. Wolf, A Practical Two-Step Method for Testing Moment Inequalities, Econometrica, vol.82, issue.5, pp.1979-2002, 2014.

A. Rosen, Confidence sets for partially identified parameters that satisfy a finite number of moment inequalities, J. Econometrics, vol.146, pp.107-117, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00520647

R. Sampaio, Competition Between Low-Cost Carriers and Traditional Airlines: An Empirical Entry Model. TSE working paper, 2007.

E. Tamer, Incomplete simultaneous discrete response model with multiple equilibria, Rev. Econ. Stud, vol.70, issue.1, pp.147-165, 2003.
DOI : 10.1111/1467-937x.00240